# SDR UPS02839090

- Difficulty date: August 7, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN IS CRACKED AT STA 1746 AT LONG 35R AND 34R.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, FILLER, AND FINGER DOUBLERS IAW SRM 53-2-1 FIG 7.
